Jump to content

pdoc says that the abilify company denies it causes akathisia!


Recommended Posts

a few years ago i changed from seroquel to abilify/ BIG MISTAKE. after a couple of days of being on it i could no longer sit still. i felt uncomfortable standing sitting lying. it just wouldnt stop. i couldnt sleep also. so pdoc stopped it and it took a whole week to get out of my system. pdoc was surprised saying " the company that made abilify said it doesnt cause akathisia" RUBBISH. there have been many posts on many websites by people who had the exact same problem i did. cant sit still and cant stop moving.

what do you guys think of that ?

Link to comment
Share on other sites

I think that atypical APs are much less likely to cause EPS than typical, but they can't have tested enough people to have ruled it out.

It's also a known fact that pharma companies spend more on marketing than they do on R&D, so sure that's the picture they are going to try and present.

Bottom line: big pharma may be the scum of the earth, but we're still dependent on them for our quality of life.

Link to comment
Share on other sites

a few years ago i changed from seroquel to abilify/ BIG MISTAKE. after a couple of days of being on it i could no longer sit still. i felt uncomfortable standing sitting lying. it just wouldnt stop. i couldnt sleep also. so pdoc stopped it and it took a whole week to get out of my system. pdoc was surprised saying " the company that made abilify said it doesnt cause akathisia" RUBBISH. there have been many posts on many websites by people who had the exact same problem i did. cant sit still and cant stop moving.

what do you guys think of that ?

Even the basic consumer information sheet has akathisia listed. Its in all of their trials as a common side effect.

Link to comment
Share on other sites

Actually...

Otsuka Pharmaceuticals and Bristol-Myers Squibb are known to be downplaying the incidence of akathisia caused by Abilify in CME that they fund. In one case a lecturer in an online symposium acknowledged a high incidence of akathisia, but rationalized that this was acceptable because dropout rates in the trials were low. A lot of the CME they fund avoids mentioning akathisia altogether, or mentions it only in passing.

I note that entirely too many doctors get most or all of their continuing education from industry-funded CME.

Link to comment
Share on other sites

a few years ago i changed from seroquel to abilify/ BIG MISTAKE. after a couple of days of being on it i could no longer sit still. i felt uncomfortable standing sitting lying. it just wouldnt stop. i couldnt sleep also. so pdoc stopped it and it took a whole week to get out of my system. pdoc was surprised saying " the company that made abilify said it doesnt cause akathisia" RUBBISH. there have been many posts on many websites by people who had the exact same problem i did. cant sit still and cant stop moving.

what do you guys think of that ?

Out of curiousity, why'd you go off of Seroquel?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...